I have taken Citalopram for about 2 years and a few months ago I did a trial on Lexapro and then Luvox, and then went back to Citalopram. I seem more tired on it than the others, but the Lexapro made me angry, and the Luvox made my obsessive thoughts worse.
So, my PNurse now has suggested instead of just increasing the Clonazepam during that week, instead I should try going up on the Citalopram for a week a month.
Lately I get tired, so then I have a Dr Pepper, which after a few days builds up to more anxiety, then I crash for a couple days after and have to wean off the caffeine (only drink one a day). My system is so incredibly sensitive.
Anyway I guess the question is, is it likely to make me more tired compared to the Clonazepam? Anyone have experience with going up and down on it like that? I know I'm on a very low dose. In fact, my PNurse seems to think that if I tried counseling (again) with the "right" therapist, I could possibly get off my medication.
Thanks in advance,
Edited by faith_tx, 19 March 2012 - 03:14 PM.